# SDR SIMA20141204004

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 25,686 hours, 21,364 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RMU NR 1 FROZE THEN WENT BRIGHT WHITE.  IN CRUISE RMU NR 2 GOES TO COMPLETELY ALL DASHES, KICKED OFF NR 1 TRANSPONDER.  REMOVED RMU NR 1 CLEANED CONNECTOR & REINSTALLED IAW AMM 23-81-01.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 23-81-00-700-801-A.  NO DEFECTS NOTED.  REMOVED RMU NR 2, CLEANED CONNECTOR & REINSTALLED IAW AMM EMB 23-81-01.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 23-81-00-700-801-A.  NO DEFECTS NOTED.
